# SDR DALA2016071605388

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBD FIRE WALL NS 105 AFT SIDE PREVIOUS REPAIR HAS A DEEP CHAFING. REMOVED EXISTING DOUBLER REPAIR IAW SRM 51-40-02.  FABRICATED 1 REPAIR DOUBLER AND 1 FILLER.  INSTALLED REPAIR IAW EA 06-462518-14 MA.  FOUND TO BE OUT OF LIMITS IAW SRM 54-50-71 CUT OUT DAMAGED AREA.
